# SDR SWAA2012091007449

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 59,771 hours, 49,743 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Condition: Leaking
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER OUTBOARD ACTUATOR LEAKED.  REMOVED AND REPLACED SPOILER ACTUATOR PER MM.
